# SDR DALA2025111808420

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,740 hours, 17,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK BELOW THE NR 7 FASTENER HOLE, COUNTING FROM FRONT TO THE BACK,  BETWEEN FRAMES 1654 - 1678, STRINGER 13AL.   REPAIED IAW SRM 53-80 -01-2R-7 (1308025).
